MAUDE Adverse Event Report: ARC DEVICES USA INC. ARC INSTATEMP; INFRARED THERMOMETER

ARC DEVICES USA INC. ARC INSTATEMP; INFRARED THERMOMETER
Model Number CF1-0196
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Fever (1858)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer/mother reported their thermometer was giving false negative readings.The device allegedly was reading 5-6 degrees lower than the child's actual temperature.The child was treated at an emergency room where a fever was confirmed.The consumer also stated that the child had a febrile seizure.Arc devices has requested that the product be returned to our company for lab analysis.

Brand Name
ARC INSTATEMP
Common Device Name
INFRARED THERMOMETER
Manufacturer (Section D)
ARC DEVICES USA INC.
1200 n. federal highway
suite 207
boca raton FL 33432
MDR Report Key6664576
Report Number3011197139-2017-00100
Device Sequence Number1972802
Product Code FLL
UDI-Device Identifier05391525570006
UDI-Public(01)05391525570006(21)
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCF1-0196
Device Catalogue NumberCF1-0196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 MO